# SDR ABXA000349

- Difficulty date: July 19, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 39,530 hours, 50,027 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991224359
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WEB AT STATION 786 AND LBL 13.0 IS EXFOLIATED.  REPAIRED IAW ABX REA D957-38011.
